# SDR MTNA201301040001

- Difficulty date: January 3, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 24,482 hours, 27,204 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Damaged
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE STARTS OUT WORKING FINE, BUT FAILS WITH CONTINUED USAGE.  BRAKE PEDAL GOES TO THE FLOOR WITHOUT STOPPING AIRCRAFT.  INSPECTED RIGID HYDRAULIC LINE FROM MASTER CYLINDER TO ZONE 1 FOR LEAKS.  REPLACED RIGID HYDRAULIC LINE FROM MASTER CYLINDER TO ZONE 1 IAW ATR42 M/M 20-23-13 BLED LOW PRESSURE LINE IAW ATR42 JIC 32-42 -00 BLD 10000 NO LEAKS FOUND TAXIED AIRCRAFT FOR EXTENDED AMOUNT OF TIME.  BRAKES OPERATED CORRECTLY IAW ATR42 JIC 32-42-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
